MAUDE Adverse Event Report: COVIDIEN CONNECT FEEDING PUMP; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT FEEDING PUMP; PUMP, INFUSION, ENTERAL
Model Number 384400
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in this incident has been requested but to date has not been received for evaluation. if the device is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that with a rate of 175 ml/hr the connect feeding pump fed a 220 ml dose in under a half an hour.
 
Additional Manufacturer Narrative
An evaluation of the pump was performed.All device history (dhr) record are reviewed for quality inspections and compliance prior to releasing the product for shipment.A functional test and visual inspection were completed.The connect pump was de-certified, upgraded to 2.03 and performed a re-certification test.Part of the certification process is to test the functionality of the pump with a feeding set and water.A new feeding set was used to perform this certification.The possible root cause could be because of a faulty ultrasonic sensor assembly.The ultrasonic sensor assembly will be replaced, and a factory certification will be completed on the pump.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
CONNECT FEEDING PUMP
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9689268
Report Number1282497-2020-08914
Device Sequence Number11600679
Product Code LZH
UDI-Device Identifier10884521190894
UDI-Public10884521190894
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number384400
Device Catalogue Number384400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/23/2020
Patient Sequence Number1